Announcement

Collapse
No announcement yet.

A few questions about dextroamphetamine

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • A few questions about dextroamphetamine

    Hi everyone!

    I have not been on the boards for a while now, and I have been trying to search posts on dex and side effects. I am having stomach upset with the dextro (extended release) i take 10 mg in the morning and 10 at noon. I am having a lot of trouble sleeping on this med!! I ran out of it for about three days and during those days I slept and slept!!! This scares me.... It was like my body and my muscles just deaden when the dex is not in my system....

    Also I am having nausea issues on it, a panicky feeling, lots of sweating too...very dry mouth dry skin and extremely dry hair...

    Anyone else struggling with these issues and have some helpful suggestions? I am sorry if this is redundant...if there are posts that have good answers it would be great if you can point me to a link or two....

    I hope and pray that we all find comfort soon <3

  • #2
    **Also, feeling thirsty all the time and dehydrated, despite drinking lots an lots of water.... any supplements people can suggest would help a lot thanks****

    Comment


    • #3
      Before when people were posting about using this they were using short acting, to get away from sleep issues.
      type dextroamphetamine at the top of forum page
      My are with you all. May you all find a way to peace and joy in your lives.

      Comment

      Working...
      X